Acta Physica Sinica
Citation Search Quick Search

ISSN 1000-3290
CN 11-1958/O4
Semimonthly
About
   » About APS
   » Editorial Board
   » SCI IF
   » Staff
   » Contact
Browse APS
   » Accepts
   » In Press
   » Current Issue
   » Past Issues
   » View by Fields
   » Top Downloaded
   » Sci Top Cited
Authors
   » Submit an Article
   » Manuscript Tracking
   » Call for Papers
   » Scope
   » Instruction for Authors
   » Copyright Agreement
   » Templates
   » Author FAQs
   » PACS
Referees
   » Review Policy
   » Referee Login
   » Referee FAQs
   » Editor in Chief Login
   » Office Login
Links
   »
Other articles related with "05.45.Yv":
140201 Jiao Xiao-Yu, Jia Man, An Hong-Li
  Convergence for Jacobi elliptic function series solutions to one kind of perturbed Kadomtsev-Petviashvili equations
    Acta Physica Sinica   2019 Vol.68 (14): 140201-140201 [Abstract] (72) [HTML 1 KB] [PDF 1234 KB] (39)
197502 Xie Yuan-Dong
  Wave solitons of hyper-elliptic function in anisotropic Heisenberg spin chain
    Acta Physica Sinica   2018 Vol.67 (19): 197502-197502 [Abstract] (127) [HTML 1 KB] [PDF 329 KB] (70)
174101 Meng Ling-Hui, Ren Hong-Bo, Liu Jian-Xiao
  Transmission characteristics of terahertz wave in high temperature plasma
    Acta Physica Sinica   2018 Vol.67 (17): 174101-174101 [Abstract] (238) [HTML 1 KB] [PDF 415 KB] (109)
110201 Wang Jian-Yong, Cheng Xue-Ping, Zeng Ying, Zhang Yuan-Xiang, Ge Ning-Yi
  Quasi-soliton solution of Korteweg-de Vries equation and its application in ion acoustic waves
    Acta Physica Sinica   2018 Vol.67 (11): 110201-110201 [Abstract] (430) [HTML 1 KB] [PDF 1164 KB] (283)
180505 Ma Song-Hua, Fang Jian-Ping
  Peaked soliton solutions and interaction between solitons for the extended (2+1)-dimensional shallow water wave equation
    Acta Physica Sinica   2012 Vol.61 (18): 180505-180505 [Abstract] (1475) [HTML 1 KB] [PDF 954 KB] (515)
140505 Cao Xiao-Xia, Ma Song-Hua, Ren Qing-Bao, Yang Zheng
  Multiple solitoff solutions and the evolution of (2+1)-dimensional breaking soliton equation
    Acta Physica Sinica   2012 Vol.61 (14): 140505-140505 [Abstract] (1620) [HTML 1 KB] [PDF 466 KB] (645)
110508 Zeng Wen-Li, Ma Song-Hua, Ren Qing-Bao
  Exact solutions and soliton excitations for the (2+1)-dimensional Bogoyavlenskii-Schiff system
    Acta Physica Sinica   2012 Vol.61 (11): 110508-110508 [Abstract] (1510) [HTML 1 KB] [PDF 672 KB] (792)
20510 Jiang Li-Hong, Ma Song-Hua, Fang Jian-Ping, Wu Hong-Yu
  New soliton solutions and soliton evolvements for the (3+1)-dimensional Burgers system
    Acta Physica Sinica   2012 Vol.61 (2): 20510-020510 [Abstract] (1385) [HTML 1 KB] [PDF 816 KB] (460)
120202 Liu Yu, Liu Wei-Qing
  A method of constructing peaked soliton solution of nonlinear wave equation by using smooth soliton solution
    Acta Physica Sinica   2011 Vol.60 (12): 120202-120202 [Abstract] (2146) [HTML 0 KB] [PDF 963 KB] (825)
120507 Lei Jun, Ma Song-Hua, Fang Jian-Ping
  Exact solutions and localized excitations of (3+1) -dimensional Jimbo-Miwa equation
    Acta Physica Sinica   2011 Vol.60 (12): 120507-120507 [Abstract] (1943) [HTML 0 KB] [PDF 3347 KB] (825)
110203 Su Jun, Xu Wei, Duan Dong-Hai, Xu Gen-Jiu
  New explicit exact solution of one type of the sine-Gordon equation with self-consistent source
    Acta Physica Sinica   2011 Vol.60 (11): 110203-110203 [Abstract] (1837) [HTML 0 KB] [PDF 1351 KB] (721)
110210 Hua Wei, Liu Xue-Shen
  Dynamics of cubic and quintic nonlinear Schrödinger equations
    Acta Physica Sinica   2011 Vol.60 (11): 110210-110210 [Abstract] (1456) [HTML 0 KB] [PDF 2253 KB] (821)
70514 Zhang Wei-Xi, She Yan-Chao, Wang Deng-Long
  Soliton characteristics of two-dimensional condensates with two- and three-body interaction
    Acta Physica Sinica   2011 Vol.60 (7): 70514-070514 [Abstract] (3514) [HTML 0 KB] [PDF 1546 KB] (749)
60203 Li Bang-Qing, Ma Yu-Lan, Wang Cong, Xu Mei-Ping, Li Yang
  Folded soliton with periodic vibration for a nonlinear coupled Schrödinger system
    Acta Physica Sinica   2011 Vol.60 (6): 60203-060203 [Abstract] (3902) [HTML 0 KB] [PDF 1498 KB] (796)
64214 Qian Cun, Wang Liang-Liang, Zhang Jie-Fang
  Solitons of nonlinear Schrödinger equation withvariable-coefficients and interaction
    Acta Physica Sinica   2011 Vol.60 (6): 64214-064214 [Abstract] (3573) [HTML 0 KB] [PDF 2467 KB] (1957)
50302 Lei Jun, Ma Song-Hua, Fang Jian-Ping
  Multiple quadrate soliton solutions and chaotic behaviours of (2+1)-dimensional breaking soliton equation
    Acta Physica Sinica   2011 Vol.60 (5): 50302-050302 [Abstract] (3498) [HTML 0 KB] [PDF 1451 KB] (1798)
40508 Yang Zheng, Ma Song-Hua, Fang Jian-Ping
  Exact solutions and soliton structures of (2+1)-dimensionalZakharov-Kuznetsov equation
    Acta Physica Sinica   2011 Vol.60 (4): 40508-040508 [Abstract] (3691) [HTML 0 KB] [PDF 1606 KB] (1115)
7540 Zhou Zhen-Chun, Ma Song-Hua, Fang Jian-Ping, Ren Qing-Bao
  Multi-soliton solutions and fractal structures in a (2+1)-dimensional soliton system
    Acta Physica Sinica   2010 Vol.59 (11): 7540-7545 [Abstract] (3390) [HTML 0 KB] [PDF 1558 KB] (961)
6719 Wu Hong-Yu, Ma Song-Hua, Fang Jian-Ping
  Propagating solitons and chaotic behaviour of (2+1)-dimensional Korteweg-de Vries system
    Acta Physica Sinica   2010 Vol.59 (10): 6719-6724 [Abstract] (2590) [HTML 0 KB] [PDF 893 KB] (813)
6752 Cheng Xue-Ping, Lin Ji, Han Ping
  Direct perturbation method applied to three-dimensional nonlinear Schr?dinger equation
    Acta Physica Sinica   2010 Vol.59 (10): 6752-6756 [Abstract] (2682) [HTML 0 KB] [PDF 631 KB] (903)
6793 Lü Da-Zhao, Cui Yan-Ying, Liu Chang-He, Zhang Yan
  Abundant interaction solutions of the mKdV-sine-Gordon equation
    Acta Physica Sinica   2010 Vol.59 (10): 6793-6798 [Abstract] (9232) [HTML 0 KB] [PDF 946 KB] (919)
7344 Li De-Jun, Mi Xian-Wu, Deng Ke
  Energy levels and magnetic moments of the quantum solitary wave in a one-dimensional ferromagnetic chain
    Acta Physica Sinica   2010 Vol.59 (10): 7344-7349 [Abstract] (2833) [HTML 0 KB] [PDF 712 KB] (659)
5229 Ye Cai-Er, Zhang Wei-Guo
  New multisoliton solutions for (2+1)-dimensional Konopelchenko-Dubrovsky equations
    Acta Physica Sinica   2010 Vol.59 (8): 5229-5234 [Abstract] (3836) [HTML 0 KB] [PDF 558 KB] (1107)
4420 Ma Song-Hua, Fang Jian-Ping, Ren Qing-Bao
  Instantaneous embed soliton and instantaneous taper-like soliton for the (3+1)-dimensional Burgers system
    Acta Physica Sinica   2010 Vol.59 (7): 4420-4425 [Abstract] (2588) [HTML 0 KB] [PDF 607 KB] (919)
1409 Li Bang-Qing, Ma Yu-Lan, Xu Mei-Ping
  (G'/G)-expansion method and novel fractal structures for high-dimensional nonlinear physical equation
    Acta Physica Sinica   2010 Vol.59 (3): 1409-1415 [Abstract] (4064) [HTML 0 KB] [PDF 1803 KB] (1525)
7402 Ma Yu-Lan, Li Bang-Qing, Sun Jian-Zhi
  New application of (G′/G)-expansion method to high-dimensional nonlinear physical equations
    Acta Physica Sinica   2009 Vol.58 (11): 7402-7409 [Abstract] (3483) [HTML 0 KB] [PDF 566 KB] (2191)
4373 Li Bang-Qing, Ma Yu-Lan
  (G′/G)-expansion method and new exact solutions for (2+1)-dimensional asymmetrical Nizhnik-Novikov-Veselov system
    Acta Physica Sinica   2009 Vol.58 (7): 4373-4378 [Abstract] (3541) [HTML 0 KB] [PDF 184 KB] (1547)
5111 Shi Run, Zhao Zheng-Yu
  Preliminary study of effects introduced by the dip angle on IAR
    Acta Physica Sinica   2009 Vol.58 (7): 5111-5117 [Abstract] (3241) [HTML 0 KB] [PDF 316 KB] (807)
3670 Zong Feng-De, Yang Yang, Zhang Jie-Fang
  Evolution and controlled manipulation of a Bose-Einstein condensate chirped soliton in external potentials
    Acta Physica Sinica   2009 Vol.58 (6): 3670-3678 [Abstract] (3352) [HTML 0 KB] [PDF 492 KB] (1049)
2155 Gao Bin, Liu Shi-Da, Liu Shi-Kuo
  Envelope periodic and solitary solutions of Davey-Stewartson equation
    Acta Physica Sinica   2009 Vol.58 (4): 2155-2158 [Abstract] (3665) [HTML 0 KB] [PDF 147 KB] (1178)
First page | Prev page | Next page | Last pagePage 1 of 2, 60 records
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn